# SDR AUS20011423

- Difficulty date: October 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Obstructed
- Location: Mlg
- Component: Landing Gear Se
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR LEVER OBSTRUCTED.
